MAUDE Adverse Event Report: MICROLINE SURGICAL M/L 10 CLIP CARTRIDGE, 19 CLIPS, DISPOSABLE; LIGATION CLIP METALLIC

MICROLINE SURGICAL M/L 10 CLIP CARTRIDGE, 19 CLIPS, DISPOSABLE; LIGATION CLIP METALLIC
Model Number 1112CH
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient underwent a laparoscopic rectal resection to address an intestinal mass.During the procedure the clip malfunctioned, a nail failure occurred.The patient subsequently recovered from the adverse event.
 
Additional Manufacturer Narrative
The associated device has not yet been returned to microline.A full investigation will be conducted once the device is received.
 
Additional Manufacturer Narrative
Despite multiple requests made, the specific device associated with this complaint was not returned to msi for evaluation within 30 days.A full investigation could not be conducted.
 
Event or Problem Description

Brand Name
M/L 10 CLIP CARTRIDGE, 19 CLIPS, DISPOSABLE
Common Device Name
LIGATION CLIP METALLIC
Manufacturer (Section D)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, ma, MA 01915
9789229810
MDR Report Key23137249
Report Number1223422-2025-00029
Device Sequence Number8847135
Product Code GCJ
UDI-Device Identifier00811099010432
UDI-Public00811099010432
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1112CH
Device Catalogue Number1112CH
Device Lot Number00175559
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale